Texas, 2022

Heat in Texas, August 3 to 5, 2022

August 3 to 5, 2022 · NWS FWD · 46 events in 46 counties and zones

The summer heat continued in early August and the last Heat Advisory was issued in August 3rd-5th for temperatures near 105 degrees and heat index values over 105 degrees.

Where it happened

Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

The summer heat continued in early August and the last Heat Advisory was issued in August 3rd-5th for temperatures near 105 degrees and heat index values over 105 degrees.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Aug 3, 4:25 AM CST, 6 hours 35 minutes earlier.

Area forecast discussion, Aug 3, 4:25 AM CST, 6 hours 35 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
525 AM CDT Wed Aug 3 2022

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:

The previous forecast remains in good shape this morning (see
discussion below), therefore only minor adjustments were necessary
with this update. Temperatures will be a few degrees warmer than
yesterday in several spots but generally comparable with highs in
the lower 100s with peak heat indices in excess of 105 F across
most of the region. A Heat Advisory is in effect across most of
the Fort Worth forecast area through at least 8 PM CDT Thursday.
Overnight lows will remain seasonably warm in the mid 70s to
lower 80s with breezy conditions.

The latest CAMs indicate the potential for isolated to widely
scattered convection developing along the sea breeze this
afternoon, though this activity is not likely to reach our
southeastern zones before surface heating wanes around sunset. An
RFD has been issued to highlight the heightened threat for grass
fires this afternoon with relative humidity values falling below
30 percent across the entire region during peak heating.

12

Previous Discussion:
/Through Wednesday Night/

Early morning surface observations and satellite imagery shows
another warm summer night unfolding with south-southeasterly winds
areawide and convective debris from earlier showers/storms to our
east drifting over the region. The ongoing temperature trend
towards increasingly excessive heat will continue this afternoon
as the sprawling western CONUS upper-level ridge continues to
gradually shift eastward. Veering southerly-southwesterly flow in
the boundary layer this afternoon and attendant warm/dry
advection from the higher West Texas/Mexico terrain will continue
to amplify the thermal ridge that is building into the Plains.
Ensemble forecast guidance shows 90th-99th percentile 850-700
millibar heat moving into North and Central Texas Wednesday.
Mixing to the surface during peak daytime heating, this will
translate to widespread highs of 100+ degrees. Though deep
vertical mixing should allow dewpoints to continue to mix out
below NBM guidance, the degree or two increase in ambient
temperatures compared to yesterday should result in heat index
values exceeding 105F across much of the region.

A Heat Advisory will be in effect across most of North and
Central Texas from noon today through 8 PM CDT Thursday. At this
point in the season it is easy to become fatigued by these
prolonged periods with heat headlines. However, proper heat safety
remains vital to preventing heat related illnesses. Wear light
colored and loose fitting clothing, drink plenty of water, be
aware of the signs of heat exhaustion and heat stroke, and take
frequent breaks in shaded or air-conditioned spaces.

Additionally, elevated to near-critical fire weather conditions
will persist in response to very hot temperatures, widespread
minimum RH below 30%, and gusty south winds during the afternoon
and evening hours. Critically dry fuels, especially in areas west
of the I-35 corridor, will continue to support new fire starts.
Take extra precautions to avoid the ignition and spread of
wildfires.

12

&&

.LONG TERM... /Issued 319 AM CDT Wed Aug 3 2022/
/Late Week Through Early Next Week/

A strong upper high upwards to around 595 decameters will remain
centered to our northwest over the Southern Rockies and High
Plains through Friday. This combined with strong southerly flow
through 850 mb and surface lee-side pressure falls will result in
the continuation of hot and breezy conditions. The Heat Advisory
through 8 pm CDT Thursday for much of North & Central TX has been
maintained, but not extended into Friday. The same goes for the
elevated to high fire weather conditions, which with the very hot
temperatures and continued severe to exceptional antecedent
drought conditions is most likely to linger through Thursday.
South winds 10 to 20 mph with occasional gusts will combine with
highs mainly between 100 and 106 degrees for a miserable mid week
period during the peak heating hours. Even at night, temperatures
have been remaining at/or above 90 degrees through midnight. Heat
index values across North TX and in Central TX primarily along
and east of I-35 won't mix as deep with heat index values between
105-110 degrees expected thanks to slightly higher dew point
temperatures and humidity.

So why no extension of either of the heat or elevated to high
fire weather highlights? The reason for this is the gradual
migration of the upper high center over the Central Plains, with
deeper, more sub-tropical easterly flow through 700mb occurring
generally south of I-20 from Central & East TX to the TX Coast and
western GoM. This will allow for a deeper draw of said sub-
tropical moisture (and dew points/humidity) northward across eastern
North Texas and about all of Central TX Friday through Tuesday.
The eastward migration of the upper high center continues toward
the Mid MS/OH/& TN Valleys later in the weekend into early next
week. Such uncertainty Friday and beyond relating to clouds,
moisture, and low convective rain chances doesn't lead to high
confidence that either heat or elevated fire weather headlines
will need to be extended. Both high/low temperatures will be
relatively cooler by 2-5 degrees during the far extended period
thanks to the changes already noted above. That's not to say it
won't feel seasonable hot and humid and we urge everyone to
continue to practice both heat and fire safety rules to avoid
heat-related illnesses or causing fires that can impact the lives
of many nearby.

As for rain chances, don't expect much, as weak flow and forcing
aloft and the lack of any significant synoptic fronts will keep
rainfall spotty and very localized. The main players will be
strong August heating, subtle mid level impulses near the
periphery of the upper high to the north, and the occasional
seabreeze front moving north each afternoon/evening. There's
always the unpredictable outflow boundaries from slow-moving, or
nearly stationary pulse like showers and storms. After Friday, if
you live outside of East TX into the Lower Brazos Valley, you can
pretty much expect to miss out on the liquid gold.

05/Marty

&&

.AVIATION... /NEW/
/12Z TAFs/

VFR will prevail with occasionally gusty southerly winds around
10-15 kts through the afternoon. Sky cover will consist of a few
cirrus that is continuing to drift to the south-southwest this
morning and daytime cumulus peaking later today (after 18Z). A
few showers/storms may develop along the seabreeze across
Southeast Texas this afternoon, but no terminal impacts are
expected.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth   103  82 103  82 100 /   0   0   5   5  20
Waco               104  80 103  79 100 /   0   0   0   5  20
Paris              101  79  99  76  96 /   5   5  20  20  30
Denton             104  81 103  79 100 /   0   5   5   5  10
McKinney           102  80 101  78  99 /   0   5   5  10  20
Dallas             103  82 102  83 100 /   0   0   5   5  20
Terrell            103  80 102  79  98 /   0   0   5  10  20
Corsicana          103  78 102  78  98 /   0   0   0  10  30
Temple             103  77 102  76 100 /   0   0   0   0  20
Mineral Wells      106  79 105  77 102 /   0   5   5   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon today to 8 PM CDT Thursday for
TXZ091>095-100>107-115>123-129>135-141-143>148-157>162-174-175.

&&
Hazardous weather outlook, Aug 3, 2:11 AM CST, 8 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
311 AM CDT Wed Aug 3 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040815-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
311 AM CDT Wed Aug 3 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

A Heat Advisory begins this afternoon for nearly all of North and
Central Texas. Afternoon highs between 100 and 106 degrees are
expected with heat index values through early evening reaching to
between 105 and 110 degrees.

The very hot conditions will combine with breezy south winds and
ongoing drought conditions for an elevated threat for wildfires.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The Heat Advisory continues through early Thursday evening for
nearly all of North and Central Texas. Afternoon temperatures will
climb between 100 and 105 degrees on Thursday afternoon with heat
index values as high as 108 degrees.

The continued very hot, breezy, and mostly rain-free conditions will
maintain an elevated threat wildfires elevated through the end of
the week, but especially on Thursday.

Isolated thunderstorms are possible across East Texas late Thursday
and Thursday night. Severe weather is not expected, though a strong
storm with gusty outflow winds can't be ruled out.

Low thunderstorms chances will expand west to include the Interstate
35 corridor on Friday, then occur primarily across East Texas into
the Lower Brazos Valley this weekend into early next week. Severe
weather is not expected.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

46 heat. Local standard time, as filed.

Heat, Anderson

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Anderson forecast zone
Reported by
Official NWS Observations
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Bell

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Bell forecast zone
Reported by
Official NWS Observations
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Bosque

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Bosque forecast zone
Reported by
Official NWS Observations
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Collin

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Collin forecast zone
Reported by
Official NWS Observations
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Comanche

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Comanche forecast zone
Reported by
Official NWS Observations
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Cooke

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Cooke forecast zone
Reported by
Official NWS Observations
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Coryell

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Coryell forecast zone
Reported by
Official NWS Observations
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Dallas

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Dallas forecast zone
Reported by
Official NWS Observations
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Denton

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Denton forecast zone
Reported by
Official NWS Observations
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Eastland

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Eastland forecast zone
Reported by
Official NWS Observations
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Ellis

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Ellis forecast zone
Reported by
Official NWS Observations
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Erath

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Erath forecast zone
Reported by
Official NWS Observations
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Falls

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Falls forecast zone
Reported by
Official NWS Observations
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Fannin

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Fannin forecast zone
Reported by
Official NWS Observations
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Freestone

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Freestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Grayson

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Grayson forecast zone
Reported by
Official NWS Observations
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Hamilton

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Hamilton forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Henderson

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Henderson forecast zone
Reported by
Official NWS Observations
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Hill

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Hill forecast zone
Reported by
Official NWS Observations
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Hood

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Hood forecast zone
Reported by
Official NWS Observations
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Hopkins

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Hopkins forecast zone
Reported by
Official NWS Observations
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Hunt

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Hunt forecast zone
Reported by
Official NWS Observations
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Jack

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Jack forecast zone
Reported by
Official NWS Observations
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Johnson

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Johnson forecast zone
Reported by
Official NWS Observations
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Kaufman

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Kaufman forecast zone
Reported by
Official NWS Observations
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Lamar

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Lamar forecast zone
Reported by
Official NWS Observations
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Lampasas

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Lampasas forecast zone
Reported by
Official NWS Observations
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Leon

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Leon forecast zone
Reported by
Official NWS Observations
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Limestone

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Limestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, McLennan

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
McLennan forecast zone
Reported by
Official NWS Observations
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Milam

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Milam forecast zone
Reported by
Official NWS Observations
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Mills

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Mills forecast zone
Reported by
Official NWS Observations
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Navarro

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Navarro forecast zone
Reported by
Official NWS Observations
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Montague

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Montague forecast zone
Reported by
Official NWS Observations
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Palo Pinto

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Palo Pinto forecast zone
Reported by
Official NWS Observations
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Parker

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Parker forecast zone
Reported by
Official NWS Observations
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Rains

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Rains forecast zone
Reported by
Official NWS Observations
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Robertson

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Robertson forecast zone
Reported by
Official NWS Observations
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Rockwall

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Rockwall forecast zone
Reported by
Official NWS Observations
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Somervell

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Somervell forecast zone
Reported by
Official NWS Observations
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Stephens

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Stephens forecast zone
Reported by
Official NWS Observations
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Tarrant

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Tarrant forecast zone
Reported by
Official NWS Observations
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Van Zandt

When
August 3, 11:00 AM CST to August 4, 7:00 PM CST
Where
Van Zandt forecast zone
Reported by
Official NWS Observations
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Wise

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Wise forecast zone
Reported by
Official NWS Observations
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Young

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Young forecast zone
Reported by
Official NWS Observations
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

Heat, Delta

When
August 3, 11:00 AM CST to August 5, 7:00 PM CST
Where
Delta forecast zone
Reported by
Official NWS Observations
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

A Heat Advisory was in effect as temperatures were around 103 to 106 degrees, and heat index values ranged up to 108 degrees.

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2022Every state in 2022This day in weather historyWarnings in Texas, August 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1055083, 1055084, 1055085, 1055086, 1055087, 1055088, 1055089, 1055090, 1055091, 1055092, 1055093, 1055094, 1055095, 1055096, 1055097, 1055098, 1055099, 1055100, 1055101, 1055102, 1055103, 1055104, 1055105, 1055106, 1055107, 1055108, 1055109, 1055110, 1055111, 1055112, 1055113, 1055114, 1055115, 1055116, 1055117, 1055118, 1055119, 1055120, 1055121, 1055122, and more.